# SDR AALA20161101026

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 54,035 hours, 8,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY FLASHLIGHT AT FORWARD FACING LEFT MID CABIN FLIGHT ATTENDANT SEAT WILL NOT TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW, AMM 25-60-00.  FLASHLIGHT TESTS NORMAL.
